Addiction: Substance Abuse Community
Can anyone relate?
About This Community:

This community is a place to share information and support with others who are trying to stop using drugs, prescription drugs, alcohol, tobacco or other addictive substances. Discuss with others, the symptoms of addiction, addiction recovery, ways to quit like tapering and cold turkey, and withdrawal symptoms. If you are interested in general "chat", please visit our Addiction Social Community.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Can anyone relate?

Some of you may remember me from around Thanksgiving.  I was the one who was going to whip this Roxicodone addiction.  Well even though I am much better as far as the amount that I take, I am still taking Roxi.  I really think that I would have already quit if it wasn't for the following.  Some of you may remember, I had a bad reaction to Roxi, I think it is it anyway, where I ended up going to the ER once and passing out once where EMT's got me under control.  Both times I was told that I was having Anxiety attacks.  Since then I was given Celexa to help me with the attacks.  For about a month on the Celexa I did really well as I wasn't having any of the anxiety symptoms but I also suspended my Roxi taper.  At this point I was down to half of the Roxi dosage that I was taking and planning on getting off.  But I stayed at the sixty mg roxi level a day down from one twenty mg.  Then I began to have dizzy spells reoccur and I convinced myself after researching that it was the celexa.  I slowly tapered off of the Celexa, and I felt better than I had felt in four months for about a week and a half.  No anxiety, no dizziness.  Well this sunday, my eighth day without celexa I began the lightheadedness and fog that I refer to as dizziness again.  I really believe that the Roxi causes the dizziness even though it never did until thanksgiving after almost a year of taking it.  I think the dizziness triggered the anxiety attacks because I had never experienced anything like that before.  Can anyone help me make sense of this.  I have had every kind of test in the world done on me and nothing has been wrong.  No liver, kidney, heart, problems period.  Have I just messed with my serotonin too much and it is going to take time to straighten out or what?  I feel like anxiety is some of the problem as I felt so good getting on Celexa and Getting off of it.  Like somewhere in there I was getting the right amount.  The only problem with that is that I was on the lowest dose of ten mg.  I have been dizzy now for three days straight.  Lightheaded is a better word.   The room doesn't spin.  I have also been having a mild headache, and at time I have almost an asthma attack.  Is this all anxiety or is it something I am eating or do you think this is the roxi.  I am going to ask to be put on something else for my back pain and I am still on track to get off of it.  I haven't really had a relapse rather I just found a level that I was comfortable with.  Now that the celexa is out of my system, I am not comfortable with it anymore.  That was the worse part of that stuff.  I lost sight of my goal of quitting roxi altogether because the celexa calmed my worries about it.  Someone please respond with some advice.  I am SO tired of feeling this fogginess.
Chad
Related Discussions
7 Comments Post a Comment
Blank
402205_tn?1230484605
I don't know about the serotonin but the Roxi's can definitely cause dizziness. Did you have any dizziness before taking Roxi's?
Blank
417971_tn?1237146307
maybe keep tappering again?  I know when you tapper and have mild w/d's the anxiety seems to be the worst of it.  It seems I get dizzy for awhile everytime I reduce but then it goes away after I get used to the drop. Maybe talk to the doctor again? I just don't know. Goodluck
Blank
Avatar_m_tn
thank you guys for being there.  I never had Dizziness before roxis.  But I will tell you this it seems that much of the time that the dizziness comes back is when I have ran out early and had to go a few days at a lower dosage and bump it back up to normal after a refill.  could this be some of it


Blank
402205_tn?1230484605
Do you mean the dizziness comes back once you get your refill? If so, that is definitely the problem.
Blank
417971_tn?1237146307
That would probally be it, I get dizzy every time I have reduced or gone ct, it will go away when your body gets used to the same dose.  Maybe you should plan better and try to stick with it, I know it is easier said than done I have the same problem!!  Good luck!
Blank
Avatar_m_tn
Thanks alot guys.  I really hope we are on to something as I really can't stand this feeling.  Thanks again and please if anyone else has any ideas, respond.
Blank
Avatar_m_tn
I'm just bumping in hopes that others will respond.
Chad
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
Emotional Eating Control: How to St...
Aug 28 by Roger Gould, M.D.Blank
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
242532_tn?1269553979
Blank
3 Reasons Why You are Still Binge E...
Jul 14 by Roger Gould, M.D.Blank
Top Addiction Answerers
4522800_tn?1405696702
Blank
VICourageous
ID
2083449_tn?1381358308
Blank
Sonrissa
NV
6942344_tn?1407485574
Blank
Amandag78
Perth, Australia
495284_tn?1333897642
Blank
dominosarah
City of Dominatrix, MN
271792_tn?1334983257
Blank
IBKleen
Cumberland Plateau, TN
4810126_tn?1408016185
Blank
EvolverU
Boston, MA